# SDR 2023FA0000724

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: General aviation
- Aircraft: N285CM
- Make and model: Boeing 767330
- Aircraft serial: 25209
- Aircraft time: 137,189 hours, 20,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE DENTS AND A COUPLE OF BUCKLING ON FUSELAGE SKIN, STA 1197+132 TO STA 1241, STR 36L TO STR 36R.
